# SDR ASAA2015040911304

- Difficulty date: April 9, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 28,824 hours, 8,909 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29604
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAGNOSTIC REPORTS NR 1 ENGINE TREND DATA SHOWS A SHIFT IN CRUISE AND TAKEOFF MARGIN INDICATIVE OF EGT INDICATION ERRORS.  ACFT GROUNDED.  WHILE COMPLYING WITH TC 78273000 FOUND ECONOMIC FAULT 77-20861 ON ENGINE 1ESN894921.  READINGS OF ENGINE NR 1 T49.5 PROBES S1=69.27, S2=33.13, S3=357.45, & S4=87.47.  ACCESSED ENG NR 1 T49.5 HARNESS AND ACCOMP.  T49.5 PROBE AND EGT SYS INSP FOUND S3 RESISTANCE OUT OF LIMITS. REF MM 77-21-01-200-801.  ACCOMPLISHED EGT CLEANING OF ALL EGT HARNESS CONNECTIONS.  RECHECKED RESISTANCE OF S3 NOW WITH IN LIMITS.  ACCOMPLISHED EEC TEST, TEST PASSES NO EEC FAULT. REF. MM 77-21-00-140-801.
